Skip to Main content

Researcher identifiers

External widget

https://twitter.com/bonnisseaujm?lang=fr
Number of documents

72

CV Jean-Marc Bonnisseau


Journal articles46 documents

  • Jean-Marc Bonnisseau, Matías Fuentes. Market Failures and Equilibria in Banach Lattices: New Tangent and Normal Cones. Journal of Optimization Theory and Applications, Springer Verlag, 2020, 184, pp.338-367. ⟨10.1007/s10957-019-01593-w⟩. ⟨halshs-02344270⟩
  • Senda Ounaies, Jean-Marc Bonnisseau, Souhail Chebbi. Equilibrium of a production economy with non-compact attainable allocations set. Advances in Nonlinear Analysis, De Gruyter, 2019, 8 (1), pp.979-994. ⟨10.1515/anona-2017-0234⟩. ⟨halshs-01859163⟩
  • Aloisio Araujo, Jean-Marc Bonnisseau, Alain Chateauneuf, Rodrigo Novinski. Optimal sharing with an infinite number of commodities in the presence of optimistic and pessimistic agents. Economic Theory, Springer Verlag, 2017, 63 (1), pp.131-157. ⟨10.1007/s00199-016-0985-0⟩. ⟨halshs-01336882⟩
  • Jean-Marc Bonnisseau, Lalaina Rakotonindrainy. Existence of equilibrium in OLG economies with increasing returns. Economic Theory, Springer Verlag, 2016, ⟨10.1007/s00199-016-0955-6⟩. ⟨hal-01275234⟩
  • Jean-Marc Bonnisseau, Achis Chery. On the equivalence of financial structures with long-term assets. Mathematics and Financial Economics, Springer Verlag, 2016, ⟨10.1007/s11579-016-0169-5⟩. ⟨halshs-01297918⟩
  • Senda Ounaies, Jean-Marc Bonnisseau, Souhail Chebbi, Mete Soner. Merton problem in an infinite horizon and a discrete time with frictions. Journal of Industrial and Management Optimization, AIMS, 2016, 12 (4), pp.1323-1331. ⟨10.3934/jimo.2016.12.1323⟩. ⟨halshs-01395604⟩
  • Noé Biheng, Jean-Marc Bonnisseau. Regular economies with ambiguity aversion. Journal of Mathematical Economics, Elsevier, 2015, 59, pp.24-36. ⟨10.1016/j.jmateco.2015.04.004⟩. ⟨halshs-01185486⟩
  • Jean-Marc Bonnisseau, Lalaina Rakotonindrainy. A Note on the Characterization of Optimal Allocations in OLG Models with Multiple Goods. Set-Valued and Variational Analysis, Springer, 2015, pp.10.1007/s11228-015-0342-7. ⟨10.1007/s11228-015-0342-7⟩. ⟨halshs-01199162⟩
  • Jean-Marc Bonnisseau, Achis Chery. On the equivalence of financial structures with short-term assets. ESAIM: Proceedings, EDP Sciences, 2014, 45, pp.429-436. ⟨10.1051/proc/201445044⟩. ⟨halshs-01093837⟩
  • Jean-Marc Bonnisseau, Achis Chery. Stability of marketable payoffs with long-term assets. Annals of Finance, Springer Verlag, 2014, 10 (4), pp.523-552. ⟨10.1007/s10436-014-0251-z⟩. ⟨halshs-01056203⟩
  • Jean-Marc Bonnisseau, Orntangar Nguenamadji. Discrete Walrasian Exchange Process. Economic Theory, Springer Verlag, 2013, 52 (3), pp.1091-1100. ⟨10.1007/s00199-011-0682-y⟩. ⟨halshs-00638196⟩
  • Jean-Marc Bonnisseau, Alexandrine Jamin. The Survival Assumption in Intertemporal Economies. B.E. Journal in Theoretical Economics, Topics in Theoretical Economics, De Gruyter, 2011, 11 (1), Article 14 (18 p.). ⟨halshs-00626722⟩
  • Jean-Marc Bonnisseau, Elena L. del Mercato. Externalities, consumption constraints and regular economies. Economic Theory, Springer Verlag, 2010, 44 (1), pp.123-147. ⟨10.1007/s00199-009-0464-y⟩. ⟨halshs-00381637⟩
  • Jean-Marc Bonnisseau, Orntangar Nguenamadji. On the uniqueness of local equilibria. Journal of Mathematical Economics, Elsevier, 2010, 46, pp.623-632. ⟨halshs-00626720⟩
  • Jean-Marc Bonnisseau, Souhail Chebbi, Pascal Gourdel, Hakim Hammami. Borsuk's antipodal theorem for approachable correspondences. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2010, 73 (11), pp.3502-3506. ⟨10.1016/j.na.2010.06.076⟩. ⟨halshs-00639803⟩
  • Jean-Marc Bonnisseau, Pascal Gourdel, Hakim Hammami. Une preuve alternative de l'existence d'un équilibre de Nash dans les jeux discontinus. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2009, 347 (11-12), pp.701-704. ⟨10.1016/j.crma.2009.03.024⟩. ⟨halshs-00626718⟩
  • Jean-Marc Bonnisseau, Elena L. del Mercato. General consumption constraints and regular economies. Journal of Mathematical Economics, Elsevier, 2008, 44 (12), pp.1286-1301. ⟨10.1016/j.jmateco.2008.07.007⟩. ⟨halshs-00309539⟩
  • Jean-Marc Bonnisseau, Alexandrine Jamin. Equilibria with Increasing Returns: Sufficient Conditions on Bounded Allocations. Journal of Public Economic Theory, Wiley, 2008, 10 (6), pp.1033-1068. ⟨10.1111/j.1467-9779.2008.00395.x⟩. ⟨halshs-00309536⟩
  • Jean-Marc Bonnisseau, Bernard Cornet. Existence of equilibria with a tight marginal pricing rule. Journal of Mathematical Economics, Elsevier, 2008, 44 (7-8, Special Issue in Economic Theory in honor of Charalambos D. Aliprantis), pp.613-624. ⟨10.1016/j.jmateco.2007.03.001⟩. ⟨hal-00187216⟩
  • Jean-Marc Bonnisseau, Rim Lahmandi-Ayed. Vertical differentiation with non-uniform consumers' distribution. International Journal of Economic Theory, Wiley, 2007, 3 (3), pp.179-190. ⟨10.1111/j.1742-7363.2007.00054.x⟩. ⟨halshs-00265701⟩
  • Jean-Marc Bonnisseau, Vincent Iehlé. Payoff-dependent balancedness and cores. Games and Economic Behavior, Elsevier, 2007, 61 (1), pp.1-26. ⟨10.1016/j.geb.2007.01.002⟩. ⟨hal-00176203⟩
  • Jean-Marc Bonnisseau, Bertrand Crettez. On the Characterization of Efficient Production Vectors. Economic Theory, Springer Verlag, 2007, 31 (2), pp.213-223. ⟨10.1007/s00199-006-0096-4⟩. ⟨halshs-00265699⟩
  • Jean-Marc Bonnisseau, Jorge Rivera-Cayupi. Constrained Consumptions, Lipschitzian Demands, and Regular Economies. Journal of Optimization Theory and Applications, Springer Verlag, 2006, 131 (2), pp.179-193. ⟨10.1007/s10957-006-9147-z⟩. ⟨halshs-00265683⟩
  • Jean-Marc Bonnisseau, Oussama Lachiri. About the second theorem of Welfare economics with stock markets. Pacific journal of optimization, Yokohama Publishers, 2006, 2 (3), pp.469-485. ⟨halshs-00265691⟩
  • Jean-Marc Bonnisseau, Rim Lahmandi-Ayed. Vertical Differentiation: Multiproduct Strategy to Face Entry?. The B.E. Journal of Theoretical Economics, 2006, 6 (1), pp.Article 15. ⟨hal-00310490⟩
  • Jean-Marc Bonnisseau, Michael Florig. Boundary Behaviour of Equilibria for Linear Exchange Economies. Journal of Convex Analysis, Heldermann, 2005, 12 (2), pp.465-476. ⟨halshs-00265681⟩
  • Jean-Marc Bonnisseau, Michael Florig. Non-existence of Duopoly Equilibria: A Simple Numerical Example. Journal of Economics Zeitschrift füur Nationalökonomie, Springer-Verlag, 2005, 85 (1), pp.65-71. ⟨10.1007/s00712-005-0119-9⟩. ⟨halshs-00265682⟩
  • Jean-Marc Bonnisseau, Oussama Lachiri. On the objective of firms under uncertainty with stock markets. Journal of Mathematical Economics, Elsevier, 2004, 40 (5), pp.493-513,. ⟨10.1016/j.jmateco.2003.11.006⟩. ⟨hal-00187217⟩
  • Jean-Marc Bonnisseau, Michael Florig. Existence and optimality of oligopoly equilibria in linear exchange economies. Economic Theory, Springer Verlag, 2003, 22 (4), pp.727-741. ⟨10.1007/s00199-003-0363-6⟩. ⟨halshs-00265698⟩
  • Jean-Marc Bonnisseau. Regular economies with non-ordered preferences. Journal of Mathematical Economics, Elsevier, 2003, 39 (3-4), pp.153-174. ⟨10.1016/S0304-4068(03)00046-6⟩. ⟨hal-00187218⟩
  • Jean-Marc Bonnisseau, Jean-Philippe Medecin. Existence of marginal pricing equilibria in economies with externalities and non-convexities. Journal of Mathematical Economics, Elsevier, 2001, 36 (4), pp.271-294. ⟨10.1016/S0304-4068(01)00077-5⟩. ⟨hal-00187219⟩
  • Jean-Marc Bonnisseau, Michael Florig, Alejandro Jofré. Continuity and Uniqueness of Equilibria for Linear Exchange Economies. Journal of Optimization Theory and Applications, Springer Verlag, 2001, 109 (2), pp.237-263. ⟨10.1023/A:1017517020329⟩. ⟨halshs-00265684⟩
  • Jean-Marc Bonnisseau, Michael Florig, Alejandro Jofré. Differentiability of Equilibria for Linear Exchange Economies. Journal of Optimization Theory and Applications, Springer Verlag, 2001, 109 (2), pp.265-288. ⟨10.1023/A:1017558204399⟩. ⟨halshs-00265685⟩
  • Jean-Marc Bonnisseau, Moncef Meddeb. Existence of equilibria in economies with increasing returns and infinitely many commodities. Journal of Mathematical Economics, Elsevier, 1999, 31 (3), pp.287-307. ⟨10.1016/S0304-4068(97)00064-5⟩. ⟨hal-00187220⟩
  • Jean-Marc Bonnisseau. Existence of Equilibria in Economies with Externalities and Nonconvexities. Set-Valued Analysis, Springer Verlag, 1997, 5 (3), pp.209-226. ⟨10.1023/A:1008658403530⟩. ⟨hal-00176205⟩
  • Jean-Marc Bonnisseau, Cuong Le Van. On the subdifferential of the value function in economic optimization problems. Journal of Mathematical Economics, Elsevier, 1996, 25 (1), pp.55-73. ⟨10.1016/0304-4068(95)00717-2⟩. ⟨hal-00187221⟩
  • Jean-Marc Bonnisseau. Caractérisation des optima de Pareto dans une économie avec effets externes. Annales d'Economie et Statistiques, 1994, 36, pp.97-112. ⟨hal-00623273⟩
  • Jean-Marc Bonnisseau. Existence of equilibria in the presence of increasing returns : A synthesis. Journal of Mathematical Economics, Elsevier, 1992, 21 (5), pp.441-452. ⟨10.1016/0304-4068(92)90033-4⟩. ⟨hal-00187222⟩
  • Jean-Marc Bonnisseau. Existence of Lindahl Equilibrium in Economies with Non-convex productions sets. Journal of Economic Theory, Elsevier, 1991, 54 (3), pp.409-416. ⟨hal-00623272⟩
  • Jean-Marc Bonnisseau. Equilibrium with Quantity Targets. Journal of Mathematical Analysis and Applications, Elsevier, 1990, 151 (2), pp.532-549. ⟨10.1016/0022-247X(90)90164-B⟩. ⟨hal-00521572⟩
  • Jean-Marc Bonnisseau, Bernard Cornet. Fixed-Point Theorems and Morse's Lemma for Lipschitzian Functions. Journal of Mathematical Analysis and Applications, Elsevier, 1990, 146 (2), pp.318-332. ⟨10.1016/0022-247X(90)90305-Y⟩. ⟨hal-00521573⟩
  • Jean-Marc Bonnisseau, Bernard Cornet. Existence of Marginal Cost Pricing Equiibria in Economies with Several Nonconvex Firms. Econometrica, Econometric Society, 1990, 58 (3), pp.661-682. ⟨hal-00521574⟩
  • Jean-Marc Bonnisseau, Bernard Cornet. Existence of marginal cost pricing equilibria : the nonsmooth case. International Economic Review, Wiley, 1990, 31 (3), pp.685-708. ⟨hal-00623271⟩
  • Jean-Marc Bonnisseau, Bernard Cornet. Valuation equilibrium and pareto optimum in non-convex economies. Journal of Mathematical Economics, Elsevier, 1988, 17 (2-3), pp.293-308. ⟨10.1016/0304-4068(88)90012-2⟩. ⟨hal-00187225⟩
  • Jean-Marc Bonnisseau. On two existence results of equilibria in economies with increasing returns. Journal of Mathematical Economics, Elsevier, 1988, 17 (2-3), pp.193-207. ⟨10.1016/0304-4068(88)90006-7⟩. ⟨hal-00187224⟩
  • Jean-Marc Bonnisseau, Bernard Cornet. Existence of equilibria when firms follow bounded losses pricing rules. Journal of Mathematical Economics, Elsevier, 1988, 17 (2-3), pp.119-147. ⟨10.1016/0304-4068(88)90003-1⟩. ⟨hal-00187223⟩

Directions of work or proceedings1 document

  • Jean-Marc Bonnisseau, Antoine Mandel, Yann Toma, François-Guy Trébulle. Penser le changement climatique. France. 2015. ⟨halshs-01496167⟩

Other publications25 documents

  • Jean-Marc Bonnisseau, Achis Chery. Stability of marketable payoffs with re-trading. 2018. ⟨halshs-01896592⟩
  • Jean-Marc Bonnisseau, Matías Fuentes. Market failures and equilibria in Banach lattices. 2018. ⟨halshs-01960874⟩
  • Senda Ounaies, Jean-Marc Bonnisseau, Souhail Chebbi. Equilibrium of a production economy with noncompact attainable allocation set. 2017. ⟨halshs-01382539v2⟩
  • Aloisio Araujo, Jean-Marc Bonnisseau, Alain Chateauneuf, Rodrigo Novinski. Optimal Risk Sharing with Optimistic and Pessimistic Decision Makers. 2015. ⟨halshs-01224491⟩
  • Jean-Marc Bonnisseau, Lalaina Rakotonindrainy. A note on the characterization of optimal allocations in OLG models with multiple goods. 2015. ⟨halshs-01158117v2⟩
  • Jean-Marc Bonnisseau, Achis Chery. On the equivalence of financial structures with long-term assets. 2014. ⟨hal-01130785⟩
  • Jean-Marc Bonnisseau, Achis Chery. Sensitivity of marketable payoffs with long-term assets. 2013. ⟨halshs-00821094⟩
  • Noé Biheng, Jean-Marc Bonnisseau. Regular economies with ambiguity aversion. 2013. ⟨halshs-00922782⟩
  • Jean-Marc Bonnisseau, Achis Chery. Stability of marketable payoffs with long-term assets. 2013. ⟨halshs-00917638⟩
  • Jean-Marc Bonnisseau, Achis Chery. On the equivalence of financial structures with short-term assets. 2013. ⟨halshs-00917644⟩
  • Jean-Marc Bonnisseau, Lalaina Rakotonindrainy. Existence of equilibrium in OLG economies with increasing returns. 2011. ⟨halshs-00654013⟩
  • Jean-Marc Bonnisseau, Achis Chery. On the rank of payoff matrices with long-term assets. 2011. ⟨halshs-00659183⟩
  • Jean-Marc Bonnisseau, Alexandrine Jamin. The Survival Assumption in Intertemporal Economies. 2009. ⟨halshs-00435256⟩
  • Jean-Marc Bonnisseau, Orntangar Nguenamadji. Discrete Walrasian Exchange Process. 2009. ⟨halshs-00442865⟩
  • Jean-Marc Bonnisseau, Orntangar Nguenamadji. On the uniqueness of local equilibria. 2008. ⟨halshs-00349204v2⟩
  • Jean-Marc Bonnisseau, Elena L. del Mercato. Externalities, consumption constraints and regular economies. 2008. ⟨halshs-00257731v2⟩
  • Jean-Marc Bonnisseau, Elena L. del Mercato. Possibility functions and regular economies. 2007. ⟨halshs-00159638⟩
  • Jean-Marc Bonnisseau, Souhail Chebbi, Pascal Gourdel, Hakim Hammami. Borsuk's antipodal and fixed-point theorems for correspondences without convex values. 2007. ⟨halshs-00204615⟩
  • Jean-Marc Bonnisseau, Oussama Lachiri. About the second theorem of welfare economics with stock markets. 2006. ⟨halshs-00118822⟩
  • Jean-Marc Bonnisseau, Bernard Cornet, Marc-Olivier Czarnecki. The marginal pricing rule revisited. 2006, ⟨10.1007/s00199-006-0160-0⟩. ⟨halshs-00794924⟩
  • Jean-Marc Bonnisseau, Bernard Cornet. Existence of Equilibria with a Tight Marginal Pricing Rule. 2006. ⟨halshs-00113335⟩
  • Jean-Marc Bonnisseau, Pascal Gourdel, Hakim Hammami. Existence d'un équilibre de Nash dans un jeu discontinu. 2005. ⟨halshs-00173781⟩
  • Jean-Marc Bonnisseau, Alexandrine Jamin. Equilibria with increasing returns : sufficient conditions on bounded production allocations. 2005. ⟨halshs-00194881⟩
  • Jean-Marc Bonnisseau, Hend Ghazzai. Monopole, stratégies multiproduit et incitation à la recherche et développement. 2005. ⟨halshs-00193974⟩
  • Jean-Marc Bonnisseau, Elena L. del Mercato. Competitive equilibria with consumption possibility depending on endowments : a global analysis. 2005. ⟨halshs-00197474⟩